# SDR 98ZZZM216

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZR
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013810061
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7177 - FLL-MCO - THE LANDING GEAR FAILED TO RETRACT FULLY AFTER TAKEOFF.  EXTENDED GEAR, RETURNED TO FLL, AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO MIA.  MAINTENANCE REPLACED THE NOSE LANDING GEAR UPLOCK SWITCH.  SATISFACTORY CHECKS ON JACKS.  (M)
